Facial Hair - Ladies

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nikki0294
Regular Member


Date Joined Sep 2007
Total Posts : 219
   Posted 11/12/2007 5:38 AM (GMT -7)   
Is this another lovely side effect from entocort??  I looked in my high magnifying mirror  to find dark, black hair...yes...now I am growing a mustache and beard!  I went to get it waxed and they did it 6 times and said it was very stubborn.  Great!  Not only are my intestines freaking out but I am turning inot a gorilla also!  Oh how the fun never stops around here.
 
Chris

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 11/12/2007 6:13 AM (GMT -7)   
Hi I know the feeling and it sure is not the most wanted thing about steriods for us females bet the men on them are looking like buffalo's .A more postive side of things here just insn't found although I think it stops after getting off them . So did the waxing work for you? lol gail

Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 11/12/2007 7:01 AM (GMT -7)   
Hey, I dont look like a buffalo. Wish that stuff would put hair on my head. I do have a full beard though. Hope you dont get one.
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


HabsHockeyFan
Veteran Member


Date Joined Jan 2006
Total Posts : 3130
   Posted 11/12/2007 7:16 AM (GMT -7)   
Hi Ya! Yup when on I was on prednisone, I got furry cheeks and not so much on the upper lip. Luckily I am very pale and the hair was white. I did go mostly away when I stopped the prednison so I hope yours does too. I still have a little left on the cheeks near the ears, but that may be from family history....Grandma had a full moustache and seemed to have a beard too.
Dx'd '90 (emergency rupture), symptoms ignored long before that, '03 fistulas and bad flagyl reactions, B12 weekly, Pentasa [until I surrender to the bigger meds]
I'm riding on the escalator of life....


apalaura
Regular Member


Date Joined Jul 2007
Total Posts : 53
   Posted 11/12/2007 9:03 AM (GMT -7)   
had my moustache waxed too while I was on the prednisone (I'm female). The pred made me grow facial hair and the azasan makes the hair on my head fall out. I wish this disease would get it together...
Dx'd 5/07, pred, asacol, azasan
missing chocolate...

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:44 AM (GMT -7)
There are a total of 2,735,270 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
281 Guest(s), 11 Registered Member(s) are currently online.  Details
rollout, paul hutchins, ufindjess, summer16, Huddie, Dmc695, soynomore, Traveler, sam12, haggis, kaneben66


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer